# SDR AALA201802149026

- Difficulty date: February 7, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 27,976 hours, 10,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BROKEN IN THE CABIN ACROSS FROM FRONT THE CLOSET AND RWD ENTRY AREA.   REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW WDM 33-51-12. OPS CHECKED GOOD.
